Some properties of the generalized sierpi\'{n}ski gasket graphs

Document Type : Research Paper


Department of pure Mathematics, Faculty of Mathematical Sciences , University of Guilan, P.O.Box 41335-19141, Rasht, Iran



The generalized Sierpi'{n}ski gasket graphs $S[G,t]$ are introduced as the graphs obtained from the Sierpi'{n}ski graphs $S(G,t)$ by contracting single edges between copies of previous phases. The family $S[G,t]$ is a generalization of a previously studied class of generalized Sierpi'{n}ski gasket graphs $S[n,t]$. In this paper, several properties of $S[G,t]$ are studied. In particular, adjacency of vertices, degree sequence, general first Zagreb index, hamiltonicity, and Eulerian.


Main Subjects

[1] A. Ali, I. Gutman, E. Milovanović and I. Milovanović, Sum of powers of the degrees of graphs: extremal
results and bounds, MATCH Commun. Math. Comput. Chem., 80 (2018) 5–84.
[2] D. Arett and S. Dorée, Coloring and counting on the tower of Hanoi graphs, Math. Mag., 83 (2010) 200–209.
[3] L. Bedratyuk and O. Savenko, The star sequence and the general first Zagreb index, MATCH Commun.
Math. Comput. Chem., 79 (2018) 407–414.
[4] G. Della Vecchia and C. A. Sanges, A recursively scalable network VLSI implementation, Future Gener.
Comput. Syst., 4 (1988) 235–243.
[5] S. Gravier, M. Kovše and A. Parreau, Generalized Sierpiński graphs, in: Posters at EuroComb́ 11, Renyi
Institute, Budapest, (2011).
[6] S. Gravier, M. Kovše, M. Mollard, J. Moncel and A. Parreau, New results on variants of covering codes in
Sierpiński graphs, Des. Codes Cryptogr., 69 (2013) 181–188.
[7] A. Henke, On p-Kostka numbers and Young modules, European J. Combin., 26 (2005) 923–942.
[8] A. M. Hinz, The tower of Hanoi in algebra and combinatorics ICAC ’97, Lect. Notes Comput. Sci, (1999)
[9] A. M. Hinz and C. Holz Auf Der Heide, An efficient algorithm to determine all shortest paths in Sierpiński
graphs, Discrete Appl. Math., 177 (2014) 111–120.
[10] A. M. Hinz, S. Klavžar and S. S. Zemljič, A survey and classification of Sierpiński-type graphs, Discrete
Appl. Math., 217 (2017) 565–600.
[11] A. M. Hinz, S. Klavžar, U. Milutinovič, D. Parisse and C. Petr, Metric properties of the tower of Hanoi
graphs and Stern’s diatomic sequence, European J. Combin., 26 (2005) 693–708.
[12] M. Imran, W. Gao, S. Hafi and M. R. Farahani, On topological properties of Sierpiński networks, Chaos
Solit. Fractals, 98 (2017) 199–204.
[13] M. Jakovac, 2-parametric generalization of Sierpiński gasket graphs. Ars Comb., 116 (2014) 395–405.
[14] M. Khatibi, A. Behtoei and F. Attarzadeh, Degree sequence of the generalized Sierpiński graph, Contrib. Discrete Math., 3 (2020) 88–97.
[15] S. Klavžar, Coloring Sierpiński graphs and Sierpiński gasket graphs, Taiwan. J. Math., 12 (2008) 513–522.
[16] S. Klavžar and U. Milutinović, Graphs S(n, k) and a variant of the tower of Hanoi problem, Czechoslov. Math. J., 47 (1997) 95–104.
[17] S. Klavžar, U. Milutinović and C. Petr, 1-perfect codes in Sierpiński graphs, Bull. Aust. Math. Soc., 66 (2002) 369–384.
[18] S. Klavžar and S. S. Zemljič, On distances in Sierpiński graphs: Almost-extreme vertices and metric dimension, Appl. Anal. Discret., 7 (2013) 72–82.
[19] F. Klix and K. Rautenstrauch-Goede, Struktur-und Komponenten analyse von problemlosungsprozessen, Z. Psychol., 174 (1967) 167–193.
[20] X. Li and H. Zhao, Trees with the first smallest and largest topological indices, MATCH Commun. Math. Comput. Chem., 50 (2004) 57–62.
[21] M. Liu and B. Liu, Some properties of the first general Zagreb index, Australas. J. Comb., 47 (2010) 285–294.
[22] D. Parisse, On some metric properties of the Sierpiński graphs S(n, k), Ars. Comb., 90 (2009) 145–160.
[23] J. A. Rodrı́guez-Velázquez E. D. Rodriguez-Bazan and A. Estrada-Moreno, On generalized Sierpiński graphs, Discuss. Math. Graph Theory, 37 (2017) 547–560.
[24] J. A. Rodrı́guez-Velázquez and J. Tomás-Andreu, On the Randić index of polymeric networks modelled by generalized Sierpiński graphs, MATCH Commun. Math. Comput. Chem., 74 (2015) 145–160.
[25] D. Romik, Shortest paths in the tower of Hanoi graph and finite automata, SIAM. J. Discrete. Math., 20 (2006) 610–622.
[26] R. S. Scorer, P. M. Grundy and C. A. B. Smith, Some binary games, Math. Gaz., 28 (1944) 96–103.
[27] A. M. Teguia and A. P. Godbole, Sierpiński gasket graphs and some of their properties, Australas. J. Comb., 35 (2006) 181–192.
[28] A. Teplyaev, Spectral analysis on infinite Sierpiński gaskets, J. Funct. Anal., 159 (1998) 537–567.

Articles in Press, Accepted Manuscript
Available Online from 28 February 2024
  • Receive Date: 28 August 2023
  • Revise Date: 16 February 2024
  • Accept Date: 28 February 2024
  • Published Online: 28 February 2024